# SDR SWAA2013120322963

- Difficulty date: September 26, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: PL9911840
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 1144, LONGERON 2L.  R & R FORMER IAW DRAWING.
